advertisement
Question
Posted by: worried | 2010/01/11

Worried

My friend took Norlevo/Norvelo(cant remember) nine months ago.Ever since then she has been contantlt tired and emotional.I thought she might be pregnant however she does not look like someone who is pregnant for nine months.Can the mrning after pill have this effect.Can she be pregnant and not be showing,surely someone who is nine months should have a bulge and cannot hide a pregnancy so long.She is also on Femtron,could this be a problem.What are the signs of someone who would be nine months pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Worried
The morning after pill can cause some hormonal imbalances but it should not be continuing for so long. She may have another underlying medical condition like depression, iron deficiency anemia or underactive thyroid gland and should rather see a doctor for a full medical check up. Most women will show if nine months pregnant unless they are very overweight or carry very small.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: I Meyer | 2010/01/12

I have an underactive thyroid gland - diagnosed almost 5 years now and I just do not seem to get positive results. I have been put on Diotroxin medication and have been tested frequently, but I do not seem to be feeling that much better and have gained weight in a very agressive speed. Can you please refer me to a specialist that work with Thyroid problems in Pretoria? I would really appreciate this.

Thank you.

Reply to I Meyer
Posted by: cyberdoc | 2010/01/11

Hallo Worried
The morning after pill can cause some hormonal imbalances but it should not be continuing for so long. She may have another underlying medical condition like depression, iron deficiency anemia or underactive thyroid gland and should rather see a doctor for a full medical check up. Most women will show if nine months pregnant unless they are very overweight or carry very small.
Dr Bets

Reply to cyberdoc
Posted by: cyberdoc | 2010/01/11

Hallo Worried
The morning after pill can cause some hormonal imbalances but it should not be continuing for so long. She may have another underlying medical condition like depression, iron deficiency anemia or underactive thyroid gland and should rather see a doctor for a full medical check up. Most women will show if nine months pregnant unless they are very overweight or carry very small.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement